# SDR DL764060992

- Difficulty date: November 28, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29697
- Aircraft time: 19,536 hours, 6,449 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Monitor
- Part number: 1301851100
- Part serial: 9810439
- Condition: Unserviceable
- Location: 3a/B
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PRIOR TO BOARDING PASSENGERS AT THE GATE, MTC NOTED TV SCREEN BY 3A/B ON BULKHEAD ELECTRICAL.  ODOR COMING FROM BULKHEAD.  DISCONNECTED AND CAPPED CONNECTORS FOR BULKHEAD MONITOR AT3A/B.  RESECURED TRIM FRAME.  FWD TO MCO AND PLACARD PER MEL 25-20-01K.  REPLACED MONITOR AT 3AB OPS VKS GOOD.  REMOVED MCO AND PLACARD.
